# SDR SWAA2022040478388

- Difficulty date: February 27, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER L/E FAIRING CRACKED AT RIB # 4 / [01] REMOVED L/H HOR STAB L/E RIB #4 AS PER B737-7 SRM 51-40-02;;[02] REMOVED AND REPLACED RIB #4 AT L/H HOR. STAB L/E AS PER B737-7 SRM 51-40-02;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2
